Comments on monomiality, ordinary polynomials and associated bi-orthogonal functions

G. Dattoli, B. Germano, P.E. Ricci

Research output: Contribution to journalReview article

17 Citations (Scopus)

Abstract

We use Laguerre and Hermite polynomials to show that the monomiality principle can be exploited to study the properties of the polynomials and of the associated biorthogonal functions. © 2003 Elsevier Inc. All rights reserved.
Original languageEnglish
Pages (from-to)219 - 227
Number of pages9
JournalApplied Mathematics and Computation
Volume154
Issue number1
DOIs
Publication statusPublished - 25 Jun 2004
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Applied Mathematics
  • Computational Mathematics
  • Numerical Analysis

Cite this